# SDR ASMF201511006

- Difficulty date: November 3, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 45,636 hours, 16,047 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, BURNING ODOR WITH NO EVIDENCE OF SMOKE WAS DETECTED IN AFTER GALLEY.  PERFORMED SMOKE OR FUMES CONDITIONAL INSPECTION IN CABIN IAW MM 05-51-56 & FIM 21-00 TASK 806 PROCEDURE, NO ODOR OR SMOKE EVIDENCES WERE FOUND.  THE AIR CONDITIONING SYS TEST WAS PERFORMED IAW MM 21-00-05, ALL CORRECT.
